# SDR AALA20141024008

- Difficulty date: October 23, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 56,786 hours, 7,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 39G IS MISSING LAMPS.  INSTALLED NEW LAMPS IAW AMM 33-51-05. OPERATIONS CHECKED NORMAL.
